MathSciNet Relay Station
MathSciNet bibliographic data
MR1448033 (98b:11025) 11D09 (11R29)
Mollin, R. A. Polynomial solutions for Pell's equation revisited. Indian J. Pure Appl. Math. 28 (1997), no. 4, 429–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement